# SDR SWAA2021122243455

- Difficulty date: November 13, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737
- Aircraft serial: 30644
- Aircraft time: 54,597 hours, 36,232 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: BROKEN CLOSED LT MEGAPHONE AT FWD GALLEY AREA (1 EA) ; 2021-520218 / [01] REPLACED CLOSED LT MEGAPHONE AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 25-64-00-710-801; [02] VERIFIED TASK COMPLETE
